Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 516452, 7 pages
http://dx.doi.org/10.1155/2014/516452
Research Article

Some Existence Results of Positive Solution to Second-Order Boundary Value Problems

1School of Medicine and School of Science, Lishui University, Lishui, Zhejiang 323000, China
2School of Electron and Information, Zhejiang University of Media and Communications, Hangzhou, Zhejiang 310018, China

Received 4 February 2014; Accepted 16 March 2014; Published 20 May 2014

Academic Editor: Xinan Hao

Copyright © 2014 Shuhong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence of positive and monotone solution to the boundary value problem , , , , where . The main tool is the fixed point theorem of cone expansion and compression of functional type by Avery, Henderson, and O’Regan. Finally, four examples are provided to demonstrate the availability of our main results.